# SDR UPS04242668

- Difficulty date: June 23, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUPPORT CLIP FOUND CRACKED AT BS 580 BETWEEN S2L AND S3L.  SUPPORT CLIP FABRICATED AND INSTALLED IAW 51-20-01 AND 51-30-2.
